RUS  ENG
Full version
JOURNALS // Doklady Rossijskoj Akademii Nauk. Mathematika, Informatika, Processy Upravlenia // Archive

Dokl. RAN. Math. Inf. Proc. Upr., 2021 Volume 500, Pages 10–15 (Mi danma196)

This article is cited in 1 paper

MATHEMATICS

On Gaussian transition operators

G. A. Alekseevab, K. A. Afoninab, V. I. Bogachevabcd

a Lomonosov Moscow State University
b Moscow Center for Fundamental and Applied Mathematics, Moscow, Russia
c National Research University "Higher School of Economics", Moscow, Russia
d St. Tikhon's Orthodox University, Moscow, Russia

Abstract: In this paper, a number of generalizations of the known characterization of Gaussian transition operators is obtained.

Keywords: Gaussian measure, Feller operator.

UDC: 519.21

Presented: A. S. Holevo
Received: 09.04.2021
Revised: 09.04.2021
Accepted: 13.08.2021

DOI: 10.31857/S2686954321050027


 English version:
Doklady Mathematics, 2021, 104:2, 229–233

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025